Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Implanon in my arm , Is This normal ?

I Have The Implanon In My Arm, And Have For 7 months But Now I'm Bleeding "Down There" On A Weekly Basis. Also Sex Is Extremely Painful (on the inside) Lately... Is This normal ?
Asked On : Fri, 8 Jan 2010
Answers:  4 Views:  727
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
i've had my period for seven months in a row(since i got the implanon), it had only stoped three times for a day or two. Intercourse hasn't been painful but im worried there is something wrong since i am a teenager and my hormones act a lot diferent. some help or advice would be great.
Answered: Wed, 11 May 2011
  Anonymous's Response

it is not normal and you need to consult a obgyn doc for the examination. also get a pap smear test done. and ultrasound examination of the lower abdomen

Answered: Sat, 9 Jan 2010
  Anonymous's Response

I got implanon a few months ago, and I've been having the same problems as far as sex being painful goes. I've searched every where on the internet and have found that apparently, this is common. I'm going to make an appointment to get mine removed today. I never had any problems until I got implanon.

Answered: Tue, 25 May 2010
  Anonymous's Response
I had implanon for 10months and just had it removed last week. the side effects were HORRIBLE. i had headaches almost daily, no period, vaginal atrophy, and no sex drive at all (probably b/c it was so painful). A week after I had it removed, I feel soo much better!
Answered: Sat, 29 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor